Getting Rid of Gyno-fat from test E/EQ

  1. New Member
    mike49's Avatar
    Join Date
    Aug 2006
    Posts
    19
    Rep Power
    109
    Level
    4
    Lv. Percent
    45.25%

    Getting Rid of Gyno-fat from test E/EQ


    I did a cycle of test E and EQ, but ran letro the whole time, so I never really had puffy or painful nipples, but I now have an area of fat on my chest that just wont go away with cutting like the fat on my stomach did. I guess its like semi-gyno as I cant tell if its simply fat or not. I am now halfway through an epi cycle hoping this will get rid of it and so far its not doing anything.

    I did have very bad prolactin gyno during cycle and still kind of do.. (I dont know why i got it tho it didnt take any deca). I tried 500mcgs of caber a day, then tried pergolide myselate which i think started to work but i got heart pain and quit it.

    But yea what i need is advice on how to get rid of this as i have a few ideas:

    1. Run letro at 2.5+mg for the rest of my epi cycle, then go into Toremifene post cycle therapy with aromasin. However i will have to deal with messing up already bad joints and killing my sex drive.

    2. Start aromasin 25mg now with the epi and continue the aromasin into my toremifene post cycle therapy.

    3. Anyone have any better ideas?

    As of right now im taking 150mcg T4 with 30mg epi doing cardio 5 days a week. About to start igf.

    thanks

  2. New Member
    PhilABowl's Avatar
    Join Date
    May 2007
    Posts
    473
    Rep Power
    327
    Level
    17
    Lv. Percent
    85.95%

    Jesus Christ dude, stop pumping chemicals into yourself and read a little!

    Whether or not you take Deca won't guarantee you will get or guarantee you will prevent Gyno. Gyno is caused by estrogen, period. Get yourself on a good post cycle therapy, and stay on it until you figure out WTF you are doing.

    If not, at least post some pics... I love a nice pair of firm fresh titties as much as the next guy!
  3. New Member
    mike49's Avatar
    Join Date
    Aug 2006
    Posts
    19
    Rep Power
    109
    Level
    4
    Lv. Percent
    45.25%

    Quote Originally Posted by PhilABowl View Post
    Jesus Christ dude, stop pumping chemicals into yourself and read a little!

    Whether or not you take Deca won't guarantee you will get or guarantee you will prevent Gyno. Gyno is caused by estrogen, period. Get yourself on a good post cycle therapy, and stay on it until you figure out WTF you are doing.

    If not, at least post some pics... I love a nice pair of firm fresh titties as much as the next guy!
    First read my post a little more closely. I've read plenty, i know whether or not i take deca wont determine getting gyno, but what i was specifiaclly talking about there was PROLACTIN gyno, which is caused especially by deca. I onviously know test can cause gyno. which is why i was on low dose letro my entire cycle. Letro does not stop prolactin gyno...

    What i need is help on gettin ride of this possibly gyno related fat on my chest. my nipple is fine its never been tender, itchy, or painful.

    Im hoping high dose letro or somethin will do this. Someone please help me out.
    •   
       

Similar Forum Threads

  1. PES Erase to get rid of Gyno from Animal Test
    By catalyst989 in forum PES
    Replies: 3
    Last Post: 11-16-2011, 01:03 PM
  2. Getting rid of gyno: What worked for me
    By RenegadeRows in forum Post Cycle Therapy
    Replies: 123
    Last Post: 06-05-2010, 04:43 PM
  3. My attempt at getting rid of gyno
    By dice404 in forum Post Cycle Therapy
    Replies: 8
    Last Post: 11-30-2007, 12:32 PM
  4. Help! How to get rid of a Knot from injection
    By bodyworksten in forum Anabolics
    Replies: 3
    Last Post: 11-05-2007, 01:54 PM
  5. Seeing a doctor to get rid of gyno
    By uncleezno in forum Anabolics
    Replies: 6
    Last Post: 09-17-2005, 03:21 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in